MathSciNet Relay Station
MathSciNet bibliographic data
MR2030412 60H10
Fang, Shizan; Zhang, Tusheng A class of stochastic differential equations with non-Lipschitzian coefficients: pathwise uniqueness and no explosion. C. R. Math. Acad. Sci. Paris 337 (2003), no. 11, 737–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement